Dr Catherine Han

Selected publications and creative works (Research Outputs)

  • Han, C. H., & Batchelor, T. T. (2017). Diagnosis and management of primary central nervous system lymphoma. Cancer10.1002/cncr.30965
  • Han, C. H., Khwaounjoo, P., Hill, A. G., Miskelly, G. M., & McKeage, M. J. (2017). Predicting effects on oxaliplatin clearance: in vitro, kinetic and clinical studies of calcium- and magnesium-mediated oxaliplatin degradation. Scientific reports, 7 (1)10.1038/s41598-017-04383-4
    Other University of Auckland co-authors: Gordon Miskelly, Mark McKeage
  • Han, C. H., & Batchelor, T. T. (2017). Isocitrate dehydrogenase mutation as a therapeutic target in gliomas. Chinese Clinical Oncology, 6 (3), 33-33. 10.21037/cco.2017.06.11
  • Han, C. H., Kilfoyle, D. H., Hill, A. G., Jameson, M. B., & McKeage, M. J. (2016). Preventing oxaliplatin-induced neurotoxicity: rationale and design of phase Ib randomized, double-blind, placebo-controlled, cross-over trials for early clinical evaluation of investigational therapeutics. Expert Opinion on Drug Metabolism and Toxicology (12), 1479-1490. 10.1080/17425255.2016.1223625
    Other University of Auckland co-authors: Michael Jameson, Mark McKeage
  • Yozu, M., Symmans, P., Dray, M., Griffin, J., Han, C., Ng, D., ... Wong, K. (2013). Muir-Torre syndrome-associated pleomorphic liposarcoma arising in a previous radiation field. Virchows Archiv : an international journal of pathology, 462 (3), 355-360. 10.1007/s00428-012-1369-x
    Other University of Auckland co-authors: Michael Dray
  • Han, C. H., Khwaounjoo, P., Kilfoyle, D. H., Hill, A., & McKeage, M. J. (2013). Phase I drug-interaction study of effects of calcium and magnesium infusions on oxaliplatin pharmacokinetics and acute neurotoxicity in colorectal cancer patients. BMC Cancer, 1310.1186/1471-2407-13-495
    URL: http://hdl.handle.net/2292/21419
    Other University of Auckland co-authors: Mark McKeage
  • Han, C., & McKeage, M. (2012). Neuropathies associated with oxaliplatin therapy. Asia-Pacific Journal of Clinical Oncology, 8 (2), 107-110. 10.1111/j.1743-7563.2012.01547.x
    URL: http://hdl.handle.net/2292/28324
    Other University of Auckland co-authors: Mark McKeage
  • Han, C. H., & Findlay, M. P. (2010). Chemotherapy-induced reversible posterior leucoencephalopathy syndrome. Internal Medicine Journal, 40 (2), 153-159. 10.1111/j.1445-5994.2010.02168.x
    URL: http://hdl.handle.net/2292/28325
    Other University of Auckland co-authors: Michael Findlay

Contact details

Primary location

M&HS BUILDING 504 - Bldg 504
Level 2, Room 234
85 PARK RD
GRAFTON
AUCKLAND 1023
New Zealand